MAUDE Adverse Event Report: DEPUY SPINE INC SFX,5.5,TI, MED, SIZE A7; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

DEPUY SPINE INC SFX,5.5,TI, MED, SIZE A7; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Catalog Number 189401407
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that this was a spinal fusion performed on (b)(6) 2026.After determining the size of the connector and the surgeon tried to install it on the rod, the surgeon pointed out that it "doesn't fit properly on the rod." considering the possibility that the set screw had not been loosened sufficiently, the surgeon returned it to a stable table and used a screwdriver to check that it was loose again before installing it on the rod.After determining the position and attempting to tighten it with the screwdriver, the surgeon pointed out that "the set screw may be loose." the surgeon changed the screwdriver and lightly tightened it again, but it still felt loose.Because there was a risk that the implant would be difficult to remove, the sales representative requested an exchange and used a different product, which allowed the operation to be completed without any problems.The surgery was completed successfully with no delay.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: h4.Investigation summary: an analysis of the product could not be performed since a physical sample was not received for evaluation.The ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Based on the information available, there is no indication that a design or manufacturing issue has caused the reported complaint condition, therefore it has been determined that no corrective and preventive action is required at this time.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable.Device history lot: a review of the receiving inspection (ri) for sfx,5.5, ti, med, size a7, was conducted identifying that lot number mc5681, was released in one batch.Batch 1: lot qty of (b)(4) units were released on oct 28,2008 with no discrepancies.Supplier: (b)(4).As a result, the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.Device history review: the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SFX,5.5,TI, MED, SIZE A7
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key24327540
Report Number1526439-2026-00157
Device Sequence Number10030466
Product Code KWP
UDI-Device Identifier10705034168142
UDI-Public(01)10705034168142(10)MC5681
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K142460
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number189401407
Device Lot NumberMC5681
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer03/04/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/28/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONNECTOR 5.5 TI ROD A7.
Patient SexUnknown